# SDR JR2R2011071800310

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670756043
- Condition: Cracked
- Location: Hydraulic Bay
- Part time: 15,859 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE HYD COMPARTMENT FWD ACCUMULATOR BRACKETS CRACKED.  REMOVED AND REPLACED 2 EA FWD NOSE HYDRAULIC COMPARTMENT FWD ACCUMULATOR BRACKETS IAW CRJ 900 SRM 51-42-21.
